Author: L Cherfils; A Miranville; S Zelik;

Title: The Cahn-Hilliard Equation with Logarithmic Potentials

Journal: MILAN JOURNAL OF MATHEMATICS

Year: 2011

Volume: 79

Page: 561 - 596


Author: LY Ji; Y Xu;

Title: OPTIMAL ERROR ESTIMATES OF THE LOCAL DISCONTINUOUS GALERKIN METHOD FOR WILLMORE FLOW OF GRAPHS ON CARTESIAN MESHES

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2011

Volume: 8

Page: 252 - 283


Author: S Zhang; M Wang;

Title: A nonconforming finite element method for the Cahn-Hilliard equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 7361 - 7372


Author: YH Xia; Y Xu; CW Shu;

Title: Local discontinuous Galerkin methods for the generalized Zakharov system

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 1238 - 1259


Author: Y Xu; CW Shu;

Title: Local Discontinuous Galerkin Methods for High-Order Time-Dependent Partial Differential Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 7

Page: 1 - 46


Author: Y Xu; CW Shu;

Title: Local Discontinuous Galerkin Method for Surface Diffusion and Willmore Flow of Graphs

Journal: JOURNAL OF SCIENTIFIC COMPUTING CT Workshop on Discontinuous Galerkin Methods for Partial Differential Equations CY NOV 25-30, 2007 CL Banff, CANADA HO Banff Res St

Year: 2009

Volume: 40

Page: 375 - 390